MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q PAIN RELIEF SYSTEM WITH DUAL SILVERSOAKER ANTIMICROBIAL CATHETERS, 400 ML

HALYARD - IRVINE ON-Q PAIN RELIEF SYSTEM WITH DUAL SILVERSOAKER ANTIMICROBIAL CATHETERS, 400 ML
Model Number PS12508
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 17-jul-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).The device was not returned.
 
Event or Problem Description
Procedure: unknown.Cathplace: pre-peritoneal space.It was reported a catheter break occurred.The physician stated the soaker catheter broke and was left in the patient's body.Additional information received 09-jul-2018 stated the doctor was unable to find the remainder of the catheter inside the patient.Additional information received 13-jul-2018 stated the hospital was uncertain if the broken catheter was inside the patient.Additional information received 15-jul-2018 stated the soaker catheter was placed at the pre-peritoneal space and was removed by the physician.'it was broken inside of the patient." there was no reported injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number: 0202760059, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 17-aug-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.
 
Additional Manufacturer Narrative
All information reasonably known as of 22-aug-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.
 
Event or Problem Description
Additional information received 23-aug-2018 stated the date of the procedure was (b)(6) 2018.The surgical procedure was an open cholecystectomy.No blunt tip needle was used for the abdominal wall closure.The catheter was secured on the patient with prolene stitch to the skin, the prolene was wound on the catheter.

Brand Name
ON-Q PAIN RELIEF SYSTEM WITH DUAL SILVERSOAKER ANTIMICROBIAL CATHETERS, 400 ML
Common Device Name
CATHETERS
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key7703475
Report Number2026095-2018-00081
Device Sequence Number732267
Product Code MEB
UDI-Device Identifier30680651136498
UDI-Public30680651136498
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/03/2020
Device Model NumberPS12508
Device Catalogue Number101364902
Device Lot Number0202760059
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer07/27/2018
07/23/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date08/20/2018
08/22/2018
Patient Sequence Number1